Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4588
Title: Monotone insertion and monotone extension of frame homomorphisms
Authors: Gutiérrez García, Javier 
Kubiak, Tomasz 
Picado, Jorge 
Issue Date: 2008
Citation: Journal of Pure and Applied Algebra. 212:5 (2008) 955-968
Abstract: The purpose of this paper is to introduce monotonization in the setting of pointfree topology. More specifically, monotonically normal locales are characterized in terms of monotone insertion and monotone extensions theorems.
URI: http://hdl.handle.net/10316/4588
DOI: 10.1016/j.jpaa.2007.07.016
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filefd04c92e1d9845ecb7dac825eaf0c60a.pdf316.36 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

11
checked on Nov 11, 2022

WEB OF SCIENCETM
Citations

11
checked on Aug 2, 2022

Page view(s) 50

382
checked on Dec 5, 2022

Download(s)

247
checked on Dec 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.